Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

SerotoninSurvivor101


[GO...]

Recommended Posts

Hi There

 

I developed serotonin syndrome after introducing a low dose of Fluoxetine to cross taper off an SNRI.

 

I was hit very badly and hospitalised for 6 weeks. After neuro,

Psych and toxicology review- The ‘safest’ way to alleviate my symptoms was Diazepam. Unfortunately,  due to to the long half life of fluoxetine, I have had a 3 month exposure to Diazepam. I am still having breakthrough serotonergic symptoms and it’s not yet considered ‘safe’ to remove the diazepam.

 

I am concerned about withdrawal having Essentially gone through withdrawal, overdose and then withdrawal again from an SSRI.

 

I am currently taking 1.25 mg of Diazepam every 8 hours and would like some guidance on how to withdraw safely when the time comes. I have accidentally missed a bed time dose of diazepam and had the rebounding nightmares etc.

 

Thank you all.

 

 

 

 

 

 

 

 

 

 

Link to comment
Share on other sites

Hello GOTM101, Welcome to BenzoBuddies!

 

Oh dear, I can see why you're concerned, it sounds like your body has already developed a dependence on the Diazepam.  When the time comes, you'll want to do this slowly, we typically suggest reducing your dose by about 5-10% every week to 10 days or whatever your symptoms will allow, it's important to listen to your body's cues.

 

We have many taper methods we support, you can find them listed here: Planning your taper (Taper Plans)  When you're ready, you can start a thread asking for suggestions from our other members.

 

You'll probably want to discuss your symptoms too, and you can find the support you need here:  Withdrawal Support (during your taper)

 

Please let us know how we can help you, we have many members on other medications so you're among friends here.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...